Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 9, Pages 479-485
http://dx.doi.org/10.1155/S0161171204208274

Interpolation methods to estimate eigenvalue distribution of some integral operators

1Department of Mathematics, Faculty of Science, Ain Shams University, Cairo 11566, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo 11566, Egypt

Received 20 August 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. El-Shobaky, N. Abdel-Mottaleb, A. Fathi, and M. Faragallah, “Interpolation methods to estimate eigenvalue distribution of some integral operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 9, pp. 479-485, 2004. https://doi.org/10.1155/S0161171204208274.